ArticleCancer immunology, immunotherapy : CII2024
Hepatitis associated with immune checkpoint inhibitors-based combinations of other therapies: A real-world pharmacovigilance analysis based on the FDA adverse event reporting system (FAERS) database.
Article in Cancer immunology, immunotherapy : CII, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed.
- Immune-mediated liver injury caused by checkpoint inhibitors: A case series and review of the literature.Experimental and therapeutic medicine · 2026Article
- Article
- Comprehensive safety analysis of the clinical spectrum of adverse events associated with immune checkpoint inhibitors based on FAERS.Frontiers in immunology · 2026Article
- Tumour SNPs Associated with Immune-Related Hepatitis in Patients with Melanoma Receiving Immune Checkpoint Inhibitors.Biomedicines · 2025Article
- Incidence of severe adverse events in cancer patients after treatment with immune-checkpoint inhibitors during the COVID- 19 pandemic.BMC immunology · 2025Article
- Drug-induced movement disorder: A disproportionality analysis using the FDA adverse event reporting system (FAERS) from 2004 to 2024.PloS one · 2025Article
- Evaluation of immune checkpoint inhibitor-associated hepatotoxic adverse events: A pharmacovigilance analysis based on the FAERS database.International journal of immunopathology and pharmacologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
Abstract
backgroundThe combination regimen with immune checkpoint inhibitors (ICIs) and other therapies has been widely applied for patients with non-small-cell lung cancer (NSCLC). To date, no literature has systematically addressed the risk of hepatitis associated with the combination therapy. We conducted this pharmacovigilance analysis using the Food and Drug Administration Adverse Event Reporting System (FAERS). PATIENTS AND
methodsA total of 587,016 NSCLC reports were extracted from FAERS database spanning from the first quarter of 2013 to the second quarter of 2023. After filtering duplicate reports, logistic regression model was used to detect safety signals, and multivariable logistic regression model was used to confirm the interaction between ICI and other drugs.
resultsOf the 81,512 patients with NSCLC, 2785 cases developed hepatitis. Multivariable logistic regression analyses revealed that the adjusted ROR of ICI combined with targeted therapy (TT) was the highest 1.64 (95% CI, 1.32-2.02; P < 0.0001) among all therapies, while that of TT and ICI treatment were 1.07 (95% CI, 0.98-1.17; P = 0.1097) and 1.12 (95% CI, 1.03-1.22; P = 0.0111), respectively. The adjusted ROR for the interaction effect was 1.64 (95% CI, 1.32-2.02; P < 0.0001). Furthermore, the adjusted ROR of ICI combined with KRAS-targeted drugs was the highest 3.03 (95% CI, 1.49-5.93; P = 0.0016) among all targeted drugs, with an adjusted ROR of 3.03 (95% CI, 1.49-5.93; P = 0.0016), indicating a meaningful interaction of these two kinds of drugs.
conclusionWe confirmed that combination treatment of ICI and TT is associated with the amplified risk of hepatitis, which is partly due to the interaction between ICI and TT, and the KRAS-targeted drugs may harbor the highest potential for hepatitis induction among TT drugs when combined with ICI. Besides, the combination treatment of ICI- and KRAS-targeted drugs also increases the incidence of colitis, pulmonary embolism and dehydration.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.